# SDR 98ZZZX4715

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Line
- Condition: Failed
- Location: Rt Pylon
- Part time: 17 hours
- Component: Vickers, PV32402F
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SKBO/KJFK - FLT 020 - DURING FLIGHT, RT HYDRAULIC SYSTEM WAS LOST.  PILOTS REPORTED:  'RT HYD QTY READS ZERO.  HYD QTY LIGHT ILLUMINATED AND EICAS MESSAGE DISPLAYED RT HYD QTY'.  FOUND EDP PRESSURE LINE IN RT PYLON BROKEN.  REPLACED PRESSURE LINE.  ALSO CHANGED EDP ACCORDING AMM 29-11-05.
